# SDR C2XA11RI174

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 27,752 hours, 20,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5864 PWM CREW REPORTED A BIRD STRIKE ON TAKEOFF AND PERFORMED AN AIR RETURN BACK TO PWM WITHOUT INCIDENT.  NORTHEAST AVIATION MX PERFORMED BIRD STRIKE INSPECTION IAW EMB145 AMM 05-50-08 WITH DAMAGE NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
